# SDR AALA971926

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 4251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR SUPPORT, 4TH FROM LEFT SIDE, TOP SURFACE HAS CORROSION DAMAGE BETWEEN FRAMES 70 TO 74.  INSTALLED FLOOR SUPPPORT AND SPLICED AT FRAME 70 PER ESO 30595 DATED 10-8-97 AND SRM 51-72-10-0.  TST: 26,111 HOURS.  CYCLES:  10,811.  (X)
